oalib
Search Results: 1 - 10 of 100 matches for " "
All listed articles are free for downloading (OA Articles)
Page 1 /100
Display every page Item
Stratifications of derived categories from tilting modules over tame hereditary algebras  [PDF]
Hongxing Chen,Changchang Xi
Mathematics , 2011,
Abstract: In this paper, we consider the endomorphism algebras of infinitely generated tilting modules of the form $R_{\mathcal U}\oplus R_{\mathcal U}/R$ over tame hereditary $k$-algebras $R$ with $k$ an arbitrary field, where $R_{\mathcal{U}}$ is the universal localization of $R$ at an arbitrary set $\mathcal{U}$ of simple regular $R$-modules, and show that the derived module category of $\End_R(R_{\mathcal U}\oplus R_{\mathcal U}/R)$ is a recollement of the derived module category $\D{R}$ of $R$ and the derived module category $\D{{\mathbb A}_{\mathcal{U}}}$ of the ad\`ele ring ${\mathbb A}_{\mathcal{U}}$ associated with $\mathcal{U}$. When $k$ is an algebraically closed field, the ring ${\mathbb A}_{\mathcal{U}}$ can be precisely described in terms of Laurent power series ring $k((x))$ over $k$. Moreover, if $\mathcal U$ is a union of finitely many cliques, we give two different stratifications of the derived category of $\End_R(R_{\mathcal U}\oplus R_{\mathcal U}/R)$ by derived categories of rings, such that the two stratifications are of different finite lengths.
Cluster tilting objects in generalized higher cluster categories  [PDF]
Lingyan Guo
Mathematics , 2010,
Abstract: We prove the existence of an $m$-cluster tilting object in a generalized $m$-cluster category which is $(m+1)$-Calabi-Yau and Hom-finite, arising from an $(m+2)$-Calabi-Yau dg algebra. This is a generalization of the result for the ${m = 1}$ case in Amiot's Ph.~D.~thesis. Our results apply in particular to higher cluster categories associated to suitable finite-dimensional algebras of finite global dimension, and higher cluster categories associated to Ginzburg dg categories coming from suitable graded quivers with superpotential.
Classification of abelian hereditary directed categories satisfying Serre duality  [PDF]
Adam-Christiaan van Roosmalen
Mathematics , 2006,
Abstract: In an ongoing project to classify all hereditary abelian categories, we provide a classification of Ext-finite directed hereditary abelian categories satisfying Serre duality up to derived equivalence. In order to prove the classification, we will study the shapes of the Auslander-Reiten components extensively and use appropriate generalisations of tilting objects and coordinates, namely partial tilting sets and probing of objects by quasi-simples.
Tilting Modules in Truncated Categories  [PDF]
Matthew Bennett,Angelo Bianchi
Mathematics , 2013, DOI: 10.3842/SIGMA.2014.030
Abstract: We begin the study of a tilting theory in certain truncated categories of modules $\mathcal G(\Gamma)$ for the current Lie algebra associated to a finite-dimensional complex simple Lie algebra, where $\Gamma = P^+ \times J$, $J$ is an interval in $\mathbb Z$, and $P^+$ is the set of dominant integral weights of the simple Lie algebra. We use this to put a tilting theory on the category $\mathcal G(\Gamma')$ where $\Gamma' = P' \times J$, where $P'\subseteq P^+$ is saturated. Under certain natural conditions on $\Gamma'$, we note that $\mathcal G(\Gamma')$ admits full tilting modules.
A pairing in homology and the category of linear complexes of tilting modules for a quasi-hereditary algebra  [PDF]
Volodymyr Mazorchuk,Serge Ovsienko
Mathematics , 2004,
Abstract: We show that there exists a natural non-degenerate pairing of the homomorphism space between two neighbor standard modules over a quasi-hereditary algebra with the first extension space between the corresponding costandard modules and vise versa. Investigation of this phenomenon leads to a family of pairings involving standard, costandard and tilting modules. In the graded case, under some "Koszul-like" assumptions (which we prove are satisfied for example for the blocks of the category $\mathcal{O}$), we obtain a non-degenerate pairing between certain graded homomorphism and graded extension spaces. This motivates the study of the category of linear tilting complexes for graded quasi-hereditary algebras. We show that, under assumptions, similar to those mentioned above, this category realizes the module category for the Koszul dual of the Ringel dual of the original algebra. As a corollary we obtain that under these assumptions the Ringel and Koszul dualities commute.
Tilting theory and functor categories I. Classical tilting  [PDF]
R. Martínez-Villa,M. Ortiz-Morales
Mathematics , 2011,
Abstract: Tilting theory has been a very important tool in the classification of finite dimensional algebras of finite and tame representation type, as well as, in many other branches of mathematics. Happel [Ha] proved that generalized tilting induces derived equivalences between module categories, and tilting complexes were used by Rickard [Ri] to develop a general Morita theory of derived categories. In the other hand, functor categories were introduced in representation theory by M. Auslander and used in his proof of the first Brauer- Thrall conjecture and later on, used systematically in his joint work with I. Reiten on stable equivalence and many other applications. Recently, functor categories were used to study the Auslander- Reiten components of finite dimensional algebras. The aim of the paper is to extend tilting theory to arbitrary functor cate- gories, having in mind applications to the functor category Mod(mod{\Lambda}), with {\Lambda} a finite dimensional algebra.
Stratifications of finite directed categories and generalized APR tilting modules  [PDF]
Liping Li
Mathematics , 2012,
Abstract: A finite directed category is a $k$-linear category with finitely many objects and an underlying poset structure, where $k$ is an algebraically closed field. This concept unifies structures such as $k$-linerizations of posets and finite EI categories, quotient algebras of finite-dimensional hereditary algebras, triangular matrix algebras, etc. In this paper we study representations of finite directed categories, discuss their stratification properties, and show the existence of generalized APR tilting modules for triangular matrix algebras under some assumptions.
On the graded center of graded categories  [PDF]
Vladimir Turaev,Alexis Virelizier
Mathematics , 2012,
Abstract: We study the G-centers of G-graded monoidal categories where G is an arbitrary group. We prove that for any spherical G-fusion category C over an algebraically closed field such that the dimension of the neutral component of C is non-zero, the G-center of C is a G-modular category. This generalizes a theorem of M. M\"uger corresponding to G=1. We also exhibit interesting objects of the G-center.
$t$-structures for hereditary categories  [PDF]
Donald Stanley,Adam-Christiaan van Roosmalen
Mathematics , 2012,
Abstract: We study aisles in the derived category of a hereditary abelian category. Given an aisle, we associate a sequence of subcategories of the abelian category by considering the different homologies of the aisle. We then obtain a sequence, called a narrow sequence. We then prove that a narrow sequence in a hereditary abelian category consists of a nondecreasing sequence of wide subcategories, together with a tilting torsion class in each of these wide subcategories. Furthermore, there are relations these torsion classes have to satisfy. These results are sufficient to recover known classifications of t-structures for smooth projective curves, and for finitely generated modules over a Dedekind ring. In some special cases, including the case of finite dimensional modules over a finite dimensional hereditary algebra, we can reduce even further, effectively decoupling the different tilting torsion theories one chooses in the wide subcategories.
Strongly graded hereditary orders  [PDF]
Jeremy Haefner,Christopher J. Pappacena
Mathematics , 2001,
Abstract: Let R be a Dedekind domain with global quotient field K. The purpose of this note is to provide a characterization of when a strongly graded R-order with semiprime 1-component is hereditary. This generalizes earlier work by the first author and G. Janusz (Trans. Amer. Math. Soc. 352 (2000), 3381-3410).
Page 1 /100
Display every page Item


Home
Copyright © 2008-2017 Open Access Library. All rights reserved.